# SDR 08FDEA03450

- Difficulty date: August 16, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310-203
- Aircraft serial: 394
- Aircraft time: 44,014 hours, 21,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: R57249152
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AFT OF REAR SPAR LT AT RIB 11 HAS PREVIOUS .5 IN CRACK REPAIR REMOVED PREVIOUS DOUBLER AND RE-INSTALLED IAW FEDEX EA 6-5710-73485, REV NO B, POS PT, RELEASE DATE 11/14/03.
